# SDR FDEA201904250913

- Difficulty date: April 25, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) BARREL NUT   HOLES SURFACE CORROSION CORROSION AT RIGHT HAND WING - OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING   SIDE) BARREL NUT HOLE SURFACE REWORKED AS PER MD-11 CMM 57-44-09 AND FOUND   LOWER BARREL NUT FACE EXCEED LIMIT BASE THE DIFFERENCE BETWEEN DRAWING ARC0503   AND MD-11 CMM 57-44-09. SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09 AND   E.A. #: 1-5750-T0346580 P1 STEP 1.TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002-RH   WING-OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR.REPAIR CLASSIFIED   AS MINOR PER GMM 6-2-100.
